# SDR R61A2019021950177

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 7,792 hours, 5,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003066
- Condition: Discharged
- Location: Emergency Lights
- Part time: 22,826 hours, 14,135 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER EMERGENCY EXIT SIGN IN AFT GALLEY INTERMITTENTLY WILL NOT ILLUMINATE. R&R #3 EMERGENCY PACK BATTERY IAW AMM 33-50-01. OPS CHECK GOOD.
